MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. ANCHOR BOLT KIT, LSB STYLE

AD-TECH MEDICAL INSTRUMENT CORP. ANCHOR BOLT KIT, LSB STYLE
Model Number LSKB1-BX-05
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The removal of the anchor bolt was confirmed by extra x-rays.
 
Event or Problem Description
Upon the removal of the head wrap the surgeon noted that an anchor bolt was broken.Additional medical intervention was needed to remove the bolt; however there was no harm or injury to the patient.
 
Additional Manufacturer Narrative
The removal of the anchor bolt was confirmed by extra x-rays.Updated 12/6/2023.The product was returned for evaluation.The alleged complaint was confirmed that the anchor bolt was broken.The anchor bolt broke at the point it was designed to break.Breaking can occur from many things like excessive force when tightening, patient movement (seizures) during monitoring, etc.It is unclear at what point in time the anchor bolt broke as it was not discovered until the removal of the head wrap.No root cause can be positively identified of the return or the information supplied.The calculated occurrence level matches the occurrence level present in the risk file and the resulting risk level will remain "alap".No further action is needed at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The removal of the anchor bolt was confirmed by extra x-rays.Updated 12/6/2023.The product was returned for evaluation.The alleged complaint was confirmed that the anchor bolt was broken.The anchor bolt broke at the point it was designed to break.Breaking can occur from many things like excessive force when tightening, patient movement (seizures) during monitoring, etc.It is unclear at what point in time the anchor bolt broke as it was not discovered until the removal of the head wrap.No root cause can be positively identified of the return or the information supplied.The calculated occurrence level matches the occurrence level present in the risk file and the resulting risk level will remain "alap".No further action is needed at this time."udi related data quality updates only." updated 09/20/2024.Clarification and correction of the following missing items from previous supplemental report: combination product: no.Brand name: anchor bolt kit, lsb style.Model and catalog number: lskb1-bx-05.Primary di number: (b)(4).
 
Event or Problem Description
Upon the removal of the head wrap the surgeon noted that an anchor bolt was broken.Additional medical intervention was needed to remove the bolt; however, there was no harm or injury to the patient.

Brand Name
ANCHOR BOLT KIT, LSB STYLE
Common Device Name
ANCHOR BOLT KIT, LSB STYLE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key18102264
Report Number2183456-2023-00008
Device Sequence Number5556547
Product Code GZL
UDI-Device Identifier00841823104281
UDI-Public00841823104281
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLSKB1-BX-05
Device Catalogue NumberLSKB1-BX-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer10/27/2023
10/27/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date12/06/2023
09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown